Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lexapro/Orgasms - Will they come back?????

Posted by captain on July 19, 2004, at 20:15:51

In reply to Re: Lexapro/Orgasms - Will they come back????? tampagirl70, posted by maisieann on July 18, 2004, at 19:52:09

Hi Maisieann,

It took about a month for me to get back to normal, but I have also noticed that I am not as "quick" as I used to be! It isn't necessarily a bad thing though! :) I think that if you think about it too much, it might have an adverse effect, so go into it thinking positively and I think you might have a better outcome. A vibrator definitely helps move things along!
Captain


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[367970]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:captain thread:359560
URL: http://www.dr-bob.org/babble/20040719/msgs/367970.html